Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Took norethisterone. Why pregnancy symptoms? What does my period timing tell?

HI Dr Mia Lundi, Just wondered if you can help me ? I took norethisterone on the 29th of august to stop my period as i was seeing my boyfriend on the 31st as he is in the army and i only see him every other weekend. I stopped taking them on the 2nd of september as he was going back to work, I then had my period on the 4th to the 7th. He came back home on the 14th to the 16th and we had unprotected sex all weekend and now I am having pregnancy symptoms ? I took a couple of pregnancy tests and one had a really faint line ! Is it possible to be pregnant so soon and for it to show on a test so soon ? thanks katie
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
Since you had an unprotected sex on 14th -16th september, your pregnancy symptoms are likely to appear by end of september. You can get a blood test for pregnancy done to be sure about your pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor